# SDR SWAA2023053127369

- Difficulty date: April 13, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA 2023-257904<[01] REPLACED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA I.A.W. B737-700 AMM 25-66-02-400-801 STEP 3. D (1) (I);[02] REPLACED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA I.A.W. B737-700 AMM 25-66-02-400-801 STEP 3. D (1) (I)
